Advertisement

When should I call my doctor if I am using Maxair?

If you are using Maxair (pirbuterol), call your doctor if you experience serious side effects, including:
  • worsening difficulty with breathing
  • rapid or irregular heartbeat
  • chest pain or discomfort
  • allergic reaction (rash, hives, itchiness, swelling of the face, mouth, eyes or throat and difficulty breathing)
If you experience any of these symptoms, get medical treatment right away. Call your doctor when you are able to do so.

Maxair may cause other side effects, such as headache, dizziness, cough, nausea, dry mouth, throat irritation, weakness, diarrhea or stomach upset. If any of these symptoms become bothersome or don't go away, call your doctor.

If you want to take a new medicine or supplement, call your doctor first. Maxair can interact with certain medications and supplements, causing serious side effects.

Call your doctor if you become pregnant while using Maxair.

If your asthma or other breathing condition symptoms are not getting better or are getting worse, call your doctor.

Continue Learning about Antiasthma

Could I be allergic to Advair Diskus?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
It is possible to have an allergic reaction to the medicines contained in your Advair Diskus inhaler...
More Answers
How effective are bronchodilators for the treatment of COPD?
Donna Hill Howes, RNDonna Hill Howes, RN
Bronchodilators can provide fast relief of symptoms for people with chronic obstructive pulmonary di...
More Answers
What are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
Long-acting beta-agonists relax and open the airways in the same way as short-acting beta agonists, ...
More Answers
What is theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Sustained-release theophylline (Theo-24, Theochron, Uniphyl) helps to open airways and reduce inflam...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.